Pacific Journal of Mathematics

Word equations in a band of paths.

James Nelson, Jr. and Mohan S. Putcha

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 189-196.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785071

Mathematical Reviews number (MathSciNet)
MR549843

Zentralblatt MATH identifier
0421.20026

Subjects
Primary: 20M20: Semigroups of transformations, etc. [See also 47D03, 47H20, 54H15]

Citation

Nelson, James; Putcha, Mohan S. Word equations in a band of paths. Pacific J. Math. 82 (1979), no. 1, 189--196. https://projecteuclid.org/euclid.pjm/1102785071


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, vol. 1, Amer. Math. Soc, Providence, Rhode Island, 1961.
  • [2] Ju. I. Hmelevskii, Equations in the free semigroup, Trudy Matem. Inst. im. Steklova, 107 (1971), 288 pp. (Russian).
  • [3] A. Lentin, Equations dans les monoides libres, Mouton/Gauthier-Villars, 1972.
  • [4] M. S. Putcha, Word equations of paths, J. of Algebra, (to appear).
  • [5] M. S. Putcha, Word equations in some geometric semigroups, Pacific J. Math., 75 (1978), 243-266.
  • [6] M. S. Putcha and A. H. Schoenfeld, Applicationsof algebraic and combinatoric techniques to a problem in geometry, J. of Pure and Applied Algebra, 7 (1976), 235-237.